# SDR AALA202205021624

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N995NN
- Make and model: Boeing 737
- Aircraft serial: 31245
- Aircraft time: 16,874 hours, 6,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT OVER WING  EMERGENCY EXIT SIDEWALL LITE FLICKERING. SECURED LOOSE CONNECTION, OPERATIONS NORMAL AT THIS TIME.
